| Model Number |
VTICM5_13.2(-9.5/1.0/136) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/02/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: 4581: over/under correction.H6: work order search: no additional similar complaint type events within associated lots were found.Over/under correction and secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim # (b)(4).
Event or Problem Description
The reporter indicated that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault and over/under correction.Due to excessive vault and over/under correction, the lens was explanted.At a later date a replacement lens of a same model, different power, but shorter length lens was implanted.The problem was resolved.Cause of the event was reported as unknown.